default search action
"Strong convergence theorem for a family of Lipschitz pseudocontractive ..."
Qing-bang Zhang, Cao-zong Cheng (2008)
- Qing-bang Zhang, Cao-zong Cheng:
Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space. Math. Comput. Model. 48(3-4): 480-485 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.